# SDR UIEA2017082101510

- Difficulty date: August 17, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,718 hours, 22,182 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Battery
- Part number: BA0601
- Part serial: 54285
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START. APU FAULT DISPLAYED.  R & R THE APU BATTERY AND CHARGER IAW AMM 24-31-04.
